Topological conjugacy of linear systems on Lie groups
Adriano Da Silva Alexandre J. Santana Simão N. Stelmastchuk
Discrete & Continuous Dynamical Systems - A 2017, 37(6): 3411-3421 doi: 10.3934/dcds.2017144

In this paper we study a classification of linear systems on Lie groups with respect to the conjugacy of the corresponding flows. We also describe stability according to Lyapunov exponents.

keywords: Topological conjugacy linear vector fields flows Lie groups Lyapunov exponents

Year of publication

Related Authors

Related Keywords

[Back to Top]